Format

Send to

Choose Destination
See comment in PubMed Commons below
J Altern Complement Med. 2006 Dec;12(10):1011-4.

Acquired long QT syndrome secondary to cesium chloride supplement.

Author information

1
Department of Pediatrics/Division of Pediatric Cardiology, Mayo Clinic College of Medicine, Rochester, MN 55905, USA. ackerman.michael@mayo.edu

Abstract

The use of complementary medication is on the rise worldwide. More often than not, the treating physicians are unaware of this and also unfamiliar with the potential benefit or toxicity of the agents. Here, we present the case of a 39-year-old woman who presented with new onset of syncope as a result of acquired long QT syndrome secondary to taking a cesium chloride supplement. A brief discussion of the pathophysiology of this agent follows the case presentation.

PMID:
17212573
DOI:
10.1089/acm.2006.12.1011
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Mary Ann Liebert, Inc.
    Loading ...
    Support Center